# SDR SWAA2017092516564

- Difficulty date: September 7, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 51,552 hours, 24,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LT WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER CRACKED AT BS 663, LBL 18.  REPAIRED BARRIER IAW SRM.
